# SDR RAIA950144

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 973
- Engine: Garrtt TPE33112UA
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 8961153
- Condition: Failed
- Location: Rt Eng
- Part time: 3,211 hours
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

STL - FLT 4728 - RT ENGINE TORQUE DROPPED RAPIDLY.  MAINTENANCE REPLACED RT ENGINE BLEED AIR GASKETS.  POWER RUNS REVEALED NORMAL OPERATION.  (X)
